ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Broadcasting and Communication Technologies (BCT) [schedule] [select]
Chair Tetsuomi Ikeda (NHK)
Vice Chair Tomoaki Otsuki (Keio Univ.), Masayuki Ishida (NTV)
Secretary Junichi Ota (Sumitomo Electric Industries), Masayoshi Fukumoto (NEC)
Secretary Tanaka Shoji (NHK), Hidenori Ishida (TV TOKYO), Shinohara Hiroki (Panasonic)

Technical Group on Optical Communication Systems (IEICE-OCS) [schedule] [select]

Technical Group on Optical Fiber Technology (IEICE-OFT) [schedule] [select]

Technical Group on Communications (IEE-CMN) [schedule] [select]

Conference Date Thu, Nov 13, 2014 11:10 - 17:55
Fri, Nov 14, 2014 09:00 - 15:35
Topics  
Conference Place  

  11:00-11:10 Opening Address ( 10 min. )
Thu, Nov 13 AM 
11:10 - 12:00
(1)
IEICE-OCS
11:10-11:35 Q-Factor Enhancement By Conjugate Signal Diversity Teppei Ohata, Masafumi Koga (Oita Univ.)
(2)
IEICE-OCS
11:35-12:00 Study on the configuration of the L-band remotely-pumped transmission system Hiroyuki Tanaka, Hiroji Masuda, Kokoro Kitamura (Shimane Univ)
  12:00-13:00 Break ( 60 min. )
Thu, Nov 13 PM 
13:00 - 14:15
(3)
IEICE-OCS
13:00-13:25 Transmission Experiment of 100-Gb/s Y-00 Quantum Stream Cipher using Wavelength-Division Multiplexing Fumio Futami, Osamu Hirota (Tamagawa Univ)
(4)
IEICE-OCS
13:25-13:50 A Study of Laser Brownian FM Noise in Coherent QPSK Signals Keisuke Matsuda, Hiroshi Bessho, Tsuyoshi Yoshida, Hasegawa Kiyotomo, Kenichi Uto (Mitsubishi Electric)
(5)
IEICE-OCS
13:50-14:15 A Study on the Baseband Signal Compression and Transmission Technologies for Enhancing Transfer Efficiency in C-RAN Fronthaul Link Akira Agata, Shinobu Nanba, Keiji Tanaka (KDDI R&D Labs), Akihiro Maruta, Ken-ichi Kitayama (Osaka Univ)
  14:15-14:25 Break ( 10 min. )
Thu, Nov 13 PM 
14:25 - 16:05
(6)
IEICE-OFT
14:25-14:50 Polarization-insensitive operation of microbend-induced LPFGs based on optical activity in squeezed fibers Hajime Sakata, Satoshi Sasaki, Kouji Wakamiya, Tomohiro Harada (Shizuoka Univ.)
(7)
IEICE-OFT
14:50-15:15 Multiplexing operation of cascaded long period fiber grating strain sensors Osamu Tsukida, Satoshi Tanaka, Ngo Thanh Tung,, Ryoutaro Uchimura, Atsushi Wada, Nobuaki Takahashi (NDA)
(8)
IEICE-OFT
15:15-15:40 Application of Distributed- and Hybrid-Raman Amplification in PON Norio Kashima (Shibaura-IT)
(9)
IEICE-OFT
15:40-16:05 Applicability of End Reflection Assisted Brillouin Analysis to Broken PON Monitoring Chihiro Kito, Hiroshi Takahashi, Kunihiro Toge, Tetsuya Manabe (NTT), Fumihiko Ito (Shimane Univ)
  16:05-16:15 Break ( 10 min. )
Thu, Nov 13 PM 
16:15 - 17:05
(10)
IEE-CMN
16:15-16:40 a Shigeo sasaki (Tohoku), Umihana jo, Takeshi orita, Adachi fumuhiro (a)
(11)
IEE-CMN
16:40-17:05 Propose a Method to Identify the Effective Factors for the Virtual e-Learning Class a, Yoshimi fukumura, a, Yukihide kanematu, a (a)
  17:05-17:15 Break ( 10 min. )
Thu, Nov 13 PM 
17:15 - 17:55
(12)
BCT
17:15-17:55 [Special Talk]
Methods of receiving and broadcasting emergency warning signals for ISDB-T terrestrial digital television standard
Satoshi Takahashi (Hiroshima City Univ.)
Fri, Nov 14 AM 
09:00 - 10:40
(1)
BCT
09:00-09:25 Measurements on Overreach Propagations of FM and TV Broadcasting Waves for Estimating Digital Interferences from Korea Masahiro Nishi, Koichi Shin, Teruaki Yoshida (Hiroshima City Univ.)
(2)
BCT
09:25-09:50 Characteristics of Distribution Equipment for Satellite Broadcasting Reception Masafumi Nagasaka, Shoji Tanaka (NHK), Naoji Okumura (ARIB)
(3)
BCT
09:50-10:15 Multipoint synchronization measurement technique using the digital terrestrial television broadcasting relay signal by CATV network Hiroki Ohta (NICT)
(4)
BCT
10:15-10:40 Recent Progress in the Production Technologies for Advanced Multichannel Toshiyuki Nishiguchi, Ikuko Sawaya, Chiaki Mori, Hiroyuki Okubo, Kazuho Ono (NHK)
  10:40-10:45 Break ( 5 min. )
Fri, Nov 14 PM 
10:45 - 12:00
(5)
IEICE-OFT
10:45-11:10 Multi-core fiber connection Osamu Shimakawa, Hajime Arao, Tomomi Sano (SEI)
(6)
IEICE-OFT
11:10-11:35 Novel optical connector switch based on MT multifiber connector technique Mitsuru Kihara, Tomoya Shimizu, Tomoaki Tanaka, Kotaro Saito, Chisato Fukai, Toshio Kurashima (NTT)
(7)
IEICE-OFT
11:35-12:00 Mode field diameter dependence of fiber fuse propagation in optical fiber Nobutomo Hanzawa (NTT), Kenji Kurokawa (KIT), Kyoso Tsujikawa, Fumihiko Yamamoto (NTT)
  12:00-13:00 Break ( 60 min. )
Fri, Nov 14 PM 
13:00 - 14:15
(8)
IEICE-OCS
13:00-13:25 Digital coherent optical receivers using analog-to-digital conversion at the symbol rate Kazuro Kikuchi (Univ. of Tokyo)
(9)
IEICE-OCS
13:25-13:50 Experimental demonstration of 8-state Trellis-coded 4D-QPSK optical modulation scheme Shota Ishimura, Kazuro Kikuchi (Univ. of Tokyo)
(10)
IEICE-OCS
13:50-14:15 Polarization Multiplexed Optical Eigenvalue Modulation System Yuki Matsuda, Akihiro Maruta (Osaka Univ)
  14:15-14:20 Break ( 5 min. )
Fri, Nov 14 PM 
14:20 - 15:35
(11)
IEICE-OCS
14:20-14:45 Experimental Study on 3xONU No-guard-band Coherent OFDMA-PON Uplink System using Real-time IFDMA Transmitter with Free-running Light Source Kenji Ishii (Mitsubishi Electric), Yuki Yoshida (Osaka Univ.), Kiyoshi Onohara, Masaki Noda, Masamichi Nogami (Mitsubishi Electric), Akihiro Maruta, Ken-ichi Kitayama (Osaka Univ.)
(12)
IEICE-OCS
14:45-15:10 Filtering-induced Penalty Reduction by Hadamard Transform for Super-Channel beyond 100Gbps Kohki Shibahara, Akira Masuda, Hiroki Kishikawa, Shingo Kawai, Mitsunori Fukutoku (NTT)
(13)
IEICE-OCS
15:10-15:35 InteIntensity-Modulated/Direct-Detection (IM/DD) Nyquist Pulse-Amplitude Modulation (PAM) Signaling for 100-Gbit per Wavelength Transmission Nobuhiko Kikuchi, Riu Hirati (Hitachi)
  15:35-15:40 BreakClosing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 25 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 30 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
BCT Technical Group on Broadcasting and Communication Technologies (BCT)   [Latest Schedule]
Contact Address  
IEICE-OCS Technical Group on Optical Communication Systems (IEICE-OCS)   [Latest Schedule]
Contact Address  
IEICE-OFT Technical Group on Optical Fiber Technology (IEICE-OFT)   [Latest Schedule]
Contact Address  
IEE-CMN Technical Group on Communications (IEE-CMN)   [Latest Schedule]
Contact Address  


Last modified: 2014-09-22 16:13:06


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to BCT Schedule Page]   /   [Return to IEICE-OCS Schedule Page]   /   [Return to IEICE-OFT Schedule Page]   /   [Return to IEE-CMN Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan